| Model Number |
02.12.0211FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 october 2024: lot 1910158: (b)(4) items manufactured and released on 17-dec-2019.Expiration date: 2024-dec-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 2 years and 1 month after the primary surgery, the surgeon revised the liner with a thicker one (from 11 to 17 mm).The surgery was completed successfully.